# SDR MASA200500388

- Difficulty date: May 24, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 8,260 hours, 7,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS RON LAS NIGHT AND SCHEDULED FOR A SERVICE CHECK INSPECTION.  DURING THE WALK AROUND IT WAS DISCOVERED THE RIGHT SIDE FORWARD EXTERIOR EMERGENCY LIGHT WAS NOT ILLUMINATING.  MAINTENANCE REPLACED THE LIGHT BULB AND OPS CHECKED GOOD.
